# SDR DALA13017841613

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 50,707 hours, 6,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS WILL NOT ILLUMINATE.  R & R EMERGENCY LIGHT POWER SUPPLY PACK (M733) IAW AMM 33-51 LT SIDE CHECKEDS GOOD
